# SDR SWAA2013012912044

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 27,022 hours, 12,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT IS CRACKED TWO PLACES BETWEEN BS 344-360 BL 0 22-01.  REMOVED & REPLACED CABIN SUPPORT FLOOR IAW SRM 51-40-02 AND LOCATE & DRIVE NEW INTERCOSTAL IAW SRM 51-40-02 STA 344-360 BL 0 P/N 141A5410U23, PO 790191413
